RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kitaev, Aleksandr Vladimirovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:934
Abstract pages:3972
Full texts:1786
References:289
E-mail: ,

http://www.mathnet.ru/eng/person20186
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227497

Publications in Math-Net.Ru
2019
1. Alexander V. Kitaev, “Meromorphic Solution of the Degenerate Third Painlevé Equation Vanishing at the Origin”, SIGMA, 15 (2019), 046, 53 pp.  mathnet  isi  scopus
2018
2. A. V. Kitaev, A. Vartanyan, “Asymptotics of integrals of some functions related to the degenerate third Painlevé equation”, Zap. Nauchn. Sem. POMI, 473 (2018),  194–204  mathnet; J. Math. Sci. (N. Y.), 242:5 (2019), 715–721  scopus
2017
3. A. V. Kitaev, A. G. Pronko, “Some explicit results for the generalized emptiness formation probability of the six-vertex model”, Zap. Nauchn. Sem. POMI, 465 (2017),  157–173  mathnet; J. Math. Sci. (N. Y.), 238:6 (2019), 870–882
2015
4. R. Vidunas, A. V. Kitaev, “Computation of $RS$-pullback transformations for algebraic Painlevé VI solutions”, Zap. Nauchn. Sem. POMI, 433 (2015),  131–155  mathnet  mathscinet; J. Math. Sci. (N. Y.), 213:5 (2016), 706–722  scopus
2012
5. A. V. Kitaev, “Parametric Painlevé equations”, Zap. Nauchn. Sem. POMI, 398 (2012),  145–161  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:1 (2013), 81–90  scopus
2005
6. A. V. Kitaev, “Grothendiecks dessins d'enfants, their deformations, and algebraic solutions of the sixth Painlevé and Gauss hypergeometric equations”, Algebra i Analiz, 17:1 (2005),  224–275  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:1 (2006), 169–206
2004
7. A. V. Kitaev, “Quadratic transformations for the third and fifth Painlevé equations”, Zap. Nauchn. Sem. POMI, 317 (2004),  105–121  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 136:1 (2006), 3586–3595  elib
2002
8. A. V. Kitaev, “Special functions of the isomonodromy type, rational transformations of spectral parameter, and algebraic solutions of the sixth Painlevé equation”, Algebra i Analiz, 14:3 (2002),  121–139  mathnet  mathscinet  zmath; St. Petersburg Math. J., 200:3 (2003), 453–465
2000
9. N. M. Bogolyubov, M. B. Zvonarev, A. V. Kitaev, “Fluctuations near the boundaries in the six-vertex model”, Zap. Nauchn. Sem. POMI, 269 (2000),  136–142  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 1960–1963
1997
10. F. V. Andreev, A. V. Kitaev, “On connection formulas for asymptotics of some special solutions of the fifth Painlevé equation”, Zap. Nauchn. Sem. POMI, 243 (1997),  19–29  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 99:1 (2000), 808–815
1994
11. A. V. Kitaev, “Elliptic asymptotics of the first and the second Painlevé transcendents”, Uspekhi Mat. Nauk, 49:1(295) (1994),  77–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:1 (1994), 81–150  isi
1993
12. A. V. Kitaev, “The isomonodromy technique and the elliptic asymptotics of the first Painlevé transcendent”, Algebra i Analiz, 5:3 (1993),  179–211  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:3 (1994), 577–605
1991
13. A. V. Kitaev, “On symmetrical solutions for the first and second Painlevé equations”, Zap. Nauchn. Sem. LOMI, 187 (1991),  129–138  mathnet  mathscinet  zmath; J. Math. Sci., 73:4 (1995), 494–499
14. A. A. Kapaev, A. V. Kitaev, “The limit transition $\mathbb{P}_2\to\mathbb{P}_1$”, Zap. Nauchn. Sem. LOMI, 187 (1991),  75–87  mathnet  mathscinet  zmath; J. Math. Sci., 73:4 (1995), 460–467
15. A. V. Kitaev, “Turning points of linear systems and double asymptotics of the Painlevé transcendents”, Zap. Nauchn. Sem. LOMI, 187 (1991),  53–74  mathnet  mathscinet  zmath; J. Math. Sci., 73:4 (1995), 446–459
16. A. R. Its, A. V. Kitaev, “Continious limit for hermitian matrix model $\Phi^6$”, Zap. Nauchn. Sem. LOMI, 187 (1991),  40–52  mathnet  mathscinet  zmath; J. Math. Sci., 73:4 (1995), 436–445
17. A. V. Kitaev, “Calculation of nonperturbative parameter in matrix model $\Phi^4$”, Zap. Nauchn. Sem. LOMI, 187 (1991),  31–39  mathnet  mathscinet  zmath; J. Math. Sci., 73:4 (1995), 430–435
18. A. R. Its, A. V. Kitaev, A. S. Fokas, “Matrix models of two-dimensional quantum gravity and isomonodromy solutions of “discrete Painleve equations””, Zap. Nauchn. Sem. LOMI, 187 (1991),  3–30  mathnet  mathscinet  zmath; J. Math. Sci., 73:4 (1995), 415–429
1990
19. A. R. Its, A. V. Kitaev, A. S. Fokas, “The isomonodromy approach in the theory of two-dimensional quantum gravitation”, Uspekhi Mat. Nauk, 45:6(276) (1990),  135–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:6 (1990), 155–157  isi
20. A. V. Kitaev, “The isomonodromic deformations and similarity solutions of the Einstein–Maxwell equations”, Zap. Nauchn. Sem. LOMI, 181 (1990),  65–92  mathnet  mathscinet  zmath; J. Soviet Math., 62:2 (1992), 2646–2663
1989
21. A. V. Kitaev, “The justification of the asymptotic formulae obtained by the Isomonodromic Deformation Method”, Zap. Nauchn. Sem. LOMI, 179 (1989),  101–109  mathnet  mathscinet  zmath; J. Soviet Math., 57:3 (1991), 3131–3135
1988
22. A. V. Kitaev, “Asymptotic description of the fourth Painleve equation solutions on the Stokes rays analogies”, Zap. Nauchn. Sem. LOMI, 169 (1988),  84–90  mathnet  zmath
1987
23. A. V. Kitaev, “The method of isomonodromy deformations and the asymptotics of solutions of the “complete” third Painlevé equation”, Mat. Sb. (N.S.), 134(176):3(11) (1987),  421–444  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:2 (1989), 421–444
24. A. V. Kitaev, “The method of isomonodromic deformations for the “degenerate” third Painleve equation”, Zap. Nauchn. Sem. LOMI, 161 (1987),  45–53  mathnet  zmath
1985
25. A. V. Kitaev, “Self-similar solutions of the modified nonlinear Schrödinger equation”, TMF, 64:3 (1985),  347–369  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 64:3 (1985), 878–894  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020